Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 578036, 9 pages
http://dx.doi.org/10.1155/2013/578036
Research Article

New Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points

1School of Mathematical Sciences, Beijing Normal University, Beijing 100875, China
2School of Mathematics and Statistics, Chifeng University, Chifeng, Inner Mongolia 024000, China

Received 22 September 2012; Accepted 11 November 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Huo Tang and Guan-Tie Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huo Tang and Guan-Tie Deng, “New Subclasses of Analytic Functions with Respect to Symmetric and Conjugate Points,” Journal of Complex Analysis, vol. 2013, Article ID 578036, 9 pages, 2013. https://doi.org/10.1155/2013/578036.